# SDR FDKA2009100500184

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 15,156 hours, 14,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6104 CVG.  ALL EMERGENCY LIGHTING INOP.  MX R2 NR 1 AND NR 2 EMERGENCY LIGHT BATTERIES.  OPS GOOD.
